# SDR MWEA070127

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 13,022 hours, 7,158 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REV2
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER BOTTOM BLOCKER DOOR HAS A CRACK ON END OF FRAME RADIUS INSIDE OUTBOARD SIDE OF DOOR STRUCTURE AT STATION 35.669.  FABRICATED AND INSTALLED ZEE FRAME.
